| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.During unpacking of a 3.0mm x 12mm quantum maverick balloon catheter, it was noted that the device was fractured.The procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.
Additional Manufacturer Narrative
Returned product consisted of a quantum maverick balloon catheter.The device was visually and microscopically examined.There was contrast in the inflation lumen and the balloon.There was blood in the guidewire lumen, and the balloon was loosely folded.Inspection of the remainder of the device presented no damage or irregularities.
Event or Problem Description